PDA

View Full Version : Effexor Side Effects?


xXoblivionXx
August 6th, 2015, 02:29 AM
I started a new med yesterday. it's called effexor, it a dopamine inhibitor. It's making me really nauseous and giving me migraines. I got really tired shortly after i took it and ended up falling asleep by 8pm and woke up just now at 2am. when do you think these effects will go away?

Abhorrence
August 6th, 2015, 03:07 AM
In my experience, side effects usually subside after a week or two. However, medication affects everybody in different ways so it could be entirely different for you.

xXoblivionXx
August 8th, 2015, 08:46 PM
side effects are starting to wear off, the nausea at least. I still have lack of appetite and tiredness but im glad i don't constantly feel like im going to puke

Malcolm Tucker
August 18th, 2015, 08:02 PM
Apologies for the slight bump...

Be so so careful taking Effexor. I was on it for ages, at first I slept constantly, never nauseous but took a whole
For my body to adjust. Just make sure you take what you're supposed to, when you're supposed to. If I missed a dose I'd be in bits, and don't want to see anyone else experience the same!

xXoblivionXx
August 20th, 2015, 06:41 PM
thanks Malcolm Tucker I'll keep that in mind. so far the effects have gone away and I'm feeling great! the lamictal/effexor combo is really helping my depression/anxiety

Malcolm Tucker
August 22nd, 2015, 11:04 AM
thanks Malcolm Tucker I'll keep that in mind. so far the effects have gone away and I'm feeling great! the lamictal/effexor combo is really helping my depression/anxiety

Glad to hear it, I hope it goes well for you :hug: